MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to the second of two coredx biopsy forceps used during the same procedure.It was reported to boston scientific corporation that a coredx biopsy forceps was used during a procedure performed on (b)(6) 2024.During the procedure, two forceps were stuck in open position and were unable to close with the handle.The first biopsy forceps failed to close after first sample and the second forceps failed to close after four sample attempts.No further information obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws difficult to open or close.
 
Additional Manufacturer Narrative
Block b5: updated event description.Block h2: correction: information received on july 26, 2024, that this report is a duplicate sent in error.Please refer to mfr.Report #3005099803-2024-03020.Block h6: imdrf device code a051104 captures the reportable event of jaws difficult to open or close.
 
Event or Problem Description
Note: this report pertains to the second of two coredx biopsy forceps used during the same procedure.It was reported to boston scientific corporation that a coredx biopsy forceps was used during a procedure performed on (b)(6) 2024.During the procedure, two forceps were stuck in open position and were unable to close with the handle.The first biopsy forceps failed to close after first sample and the second forceps failed to close after four sample attempts.No further information obtained despite good faith efforts.***information received on july 26, 2024*** information was received that this event is a duplicate.See mfr.Report #3005099803-2024-03020.

Brand Name
COREDX
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19838194
Report Number3005099803-2024-03567
Device Sequence Number6598213
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public08714729971054
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model NumberM00515220
Device Catalogue Number55458
Device Lot Number0032353641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/20/2024
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown